MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.11.2008.1262

Медицинская библиотека · BMJ case reports · 2009

Pulmonary actinomycosis complicating infliximab therapy for Crohn disease.

Cohen Richard, Bowie William, Enns Robert, Flint Julia, Fitzgerald Mark

СтатьяПеревод в очереди

Аннотация

The use of anti-tumour necrosis factor (TNF) agents has expanded significantly over the past few years, particularly for rheumatological diseases and Crohn disease. A number of associated opportunistic infections have been observed as a result of suppression of T-cell-mediated immunity, the most frequent being tuberculosis. This report describes a case of pulmonary actinomycosis in a 52-year-old patient receiving regular infusions of infliximab, an anti-TNF agent, for Crohn disease. He presented with a 12-day history of fever, night sweats and a non-productive cough on a background of a 9-year history of Crohn terminal ileitis. There was radiological evidence of a left upper lobe non-cavitatory pneumonia and bronchoscopic lavage fluid eventually grew Actinomyces graevenitzii. The patient was hospitalised and improved with antibiotic therapy. Within 4 weeks there was almost complete radiological resolution and infliximab was restarted after 4 months without further complication.

Для цитирования: Cohen Richard, Bowie William, Enns Robert, Flint Julia, Fitzgerald Mark. Pulmonary actinomycosis complicating infliximab therapy for Crohn disease.. BMJ case reports. 2009. DOI: 10.1136/bcr.11.2008.1262.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.